| Model Number |
863276 |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A final report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported the problem of audio failure message and speaker fault appears in the message panel.There was no reported patient impact / injury.
Additional Manufacturer Narrative
The customer contacted the customer care solutions center (ccsc) for troubleshooting/ evaluation of the device.The ccsc provided the customer with a quote for a replacement speaker assembly.A good faith effort was made to obtain additional information regarding customer resolution associated with this complaint, but attempts have been unsuccessful.If additional information is later obtained, the complaint will be reopened.
Event or Problem Description
The customer reported the problem of audio failure message and speaker fault appears in the message panel.It is unknown if the device was in use on a patient at the time of the event.